Sh:846

Bib entry
@article{Sh:846,
 author = {Shelah, Saharon},
 title = {{The spectrum of characters of ultrafilters on $\omega$}},
 journal = {Colloq. Math.},
 fjournal = {Colloquium Mathematicum},
 volume = {111},
 number = {2},
 year = {2008},
 pages = {213--220},
 issn = {0010-1354},
 doi = {10.4064/cm111-2-5},
 mrclass = {03E17 (03E05 03E35 03E55)},
 mrnumber = {2365799},
 mrreviewer = {J\"org D. Brendle},
 doi = {10.4064/cm111-2-5},
 note = {\href{https://arxiv.org/abs/math/0612240}{arXiv: math/0612240}},
 arxiv_number = {math/0612240}
}